Regarding depressionDear doctor, i was taking allopathy medicine for depression. But due to many side effects like loss of memory, constipation, pain etc i have stopped it and have started taking brahmi tablet and mentat tablet sonce last 10 days. I am feeling better now. My memory is better now. Now i dont want to take allopathy anymore. Now kindly tell me can i start homeopathy treatment along with ayurvedic tablets or just take ayurvedic tablets. Kindly reply. Thank you.
karamchandthapar on 2016-06-03
Homeopathy and ayurvedic medicines do not gel well together.
I am not receiving response mails in my in box through this site so you can e mail me directly also.
Click on my profile for my mail id
♥ anuj srivastava 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.